# SDR UALA2012052702937

- Difficulty date: May 25, 2012
- Submitted: June 5, 2012
- Operation: Air carrier
- Aircraft: N791UA
- Make and model: Boeing 777222
- Aircraft serial: 26933
- Aircraft time: 64,545 hours, 9,374 cycles
- Engine: Pwa PW40903
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 310W30318
- Part serial: 018
- Condition: Out Of Position
- Location: Nr 1 Eng Aft
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE AFT MOUNT HAS MIGRATED LINK BEARING.  MIGRATION APPROXIMATELY 0.125 INCH.  REPLACED AFT LOWER ENGINE MOUNT PER AMM.
